Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hausdorff means with convex mass functions


Author: H. S. Wall
Journal: Proc. Amer. Math. Soc. 4 (1953), 637-639
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0057353-7
MathSciNet review: 0057353
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Blaschke and G. Pick, Distanzschätzungen in Funktionenraum II, Math. Ann. vol. 77 (1915) pp. 277-302.
  • [2] H. L. Garabedian, Einar Hille, and H. S. Wall, Formulations of the Hausdorff inclusion problem, Duke Math. J. vol. 8 (1941) pp. 193-213. MR 0003829 (2:278d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0057353-7
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society